EconPapers    
Economics at your fingertips  
 

Some Rational Inequalities Inspired by Rahman’s Research

Xin Li (), Ram Mohapatra () and Rajitha Ranasinghe ()
Additional contact information
Xin Li: University of Central Florida
Ram Mohapatra: University of Central Florida
Rajitha Ranasinghe: University of Central Florida

A chapter in Progress in Approximation Theory and Applicable Complex Analysis, 2017, pp 105-127 from Springer

Abstract: Abstract This paper describes three instances of our research activity in rational inequalities inspired by Professor Rahman’s research. The results include Bernstein-type inequalities for rational functions with prescribed poles, comparison inequalities for rational functions, and integral inequalities with prescribed poles and prescribed zeros.

Keywords: Bernstein-type inequality; Polar derivative; Zeros of a polynomial/Rational functions; 30A10; 30C10; 30E10; 30C15 (search for similar items in EconPapers)
Date: 2017
References: Add references at CitEc
Citations: View citations in EconPapers (1)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-49242-1_6

Ordering information: This item can be ordered from
http://www.springer.com/9783319492421

DOI: 10.1007/978-3-319-49242-1_6

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-49242-1_6